# SDR IXXA120314IAI006S

- Difficulty date: February 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 77,627 hours, 17,677 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Dented
- Location: Zone 200
- Part time: 77,627 hours, 17,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK INSPECTION,  DAMAGE WAS OBSERVED AT THE AFT PRESSURE BULKHEAD, BS 1582 ON THE DOME WEB BETWEEN RS 19 AND RS 20. CREASE SIGNS ARE SEEN AT THE CENTER OF THE AFFECTED AREA. CUT OUT THE DAMAGED WEB PORTION AT BS 1582 BETWEEN RS 19 AND RS 20. PERFORMED HFEC INSP OF THE WEB AT THE CUTOUT AND 3 INCHES AROUND TO INSURE A CRACK FREE CONDITION IAW NDT PART 6. TOUCHED UP THE EXPOSED EDGE OF WEB CUTOUT AND ANY BARE AREA OF THE SURROUNDING STRUCTURE WITH CHEMICAL CONVERSION COATING IAW SRM 51-20-01 AND 1 COAT OF EPOXY PRIMER IAW SOPM 20-41-02. INSTALLED THE REPAIR PARTS IAW FIG 3 OF IAI REPAIR EA MF00852R0007,  SRM 53-80-08, FIG 201 REPAIR NR 2 AND MESSAGE IAI-TIN-12-0001-05C/-06B.
